# SDR GTIA2017120302266

- Difficulty date: December 3, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A320-232
- Aircraft serial: 6867
- Aircraft time: 7,431 hours, 3,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ACCUMULATOR REQUIRES SERVICING . SERVICED . L2 DOOR ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-22-00
